MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-4-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition: the concerto device was returned for analysis within a shipping box, within a sealed plastic biohazard pouch, within an opened concerto outer carton, within an opened concerto inner pouch and without its introducer sheath.Visual inspection/damage location details: no damages or irregularities were found with the concerto pusher.The concerto implant coil was found broken/separated from the detach element at the coil shell weld.The implant coil was not returned for analysis.Testing/analysis: the returned concerto device could not be tested for resistance within the introducer sheath as the introducer sheath and implant were not returned.The introducer inner diameter and implant coil tip outer diameter could not be measured.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in sheath¿ could not be confirmed but could not be ruled out.The implant coil was found broken, potentially due to retracting against resistance.As the implant and introducer sheath were not returned, any contribution of the implant and sheath towards the reported resistance could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto coil encountered resistance in the sheath.The patient was undergoing treatment on the aorta-pulmonary collaterals.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.It was reported that the coil encountered resistance when being transferred from the sheath to the microcatheter.It was placed back into the sheath and the microcatheter was changed.An attempt was made to transfer it to the microcatheter to release it, but it did not navigate.It always presented resistance and the medical device could not be implanted.The catheter and microcatheter were removed along with the coil, and a report was completed.It was reported the coil was stuck in the proximal section of the catheter.The implant did not push smoothly out from the introducer sheath.There was no catheter or coil damage observed.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).There was no medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.No patient symptoms or further complications were reported as a result of this event.Ancillary devices include a cobra guide catheter 5f and excelsior microcatheter.Additional information received reported the a continuous saline flush was administered and maintained during the procedure.During preparation, the introducer sheath was held vertically when the implant coil was pulled back inside during hydration.The cause of the resistance was not determined.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24099419
Report Number9617601-2026-00337
Device Sequence Number16026347
Product Code KRD
UDI-Device Identifier00847536044869
UDI-Public(01)00847536044869(17)260720(10)227008074
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model NumberNV-2-4-HELIX
Device Catalogue NumberNV-2-4-HELIX
Device Lot Number227008074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexMale